# SDR SWAA2023090596904

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 64,133 hours, 38,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF PREVIOUS LOG PAGE 2284096 FOR LH OVER WING EXTERNAL EMERGENCY LIGHT COVER M REF PREVIOUS LOG PAGE 2284096 FOR LH OVER WING EXTERNAL EMERGENCY LIGHT COVER MISSING EMERGENCY LIGHT CONSIDERED INOP.<[01] OPS CK'D LIGHT GOOD PER AMM 33-51-00
